# SDR 04FDEA00389

- Difficulty date: February 10, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310
- Aircraft serial: 360
- Aircraft time: 31,497 hours, 17,378 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL STRONG ODOR OF OIL OR AIR CONDITIONING SMOKE IN COCKPIT, REJECTED TAKEOFF.  NO SIGN OF SMOKE COMING FROM VENTS, NO SMOKE WARNINGS, ALL INDICATIONS APPEAR NORMAL, RETURNED TO RAMP.  FOUND NR 1 AND NR 2 PACK WATER SEPARATOR BAGS VERY DIRTY.  REMOVED AND REPLACED WATER SEPARATOR BAGS IAW MM 21-51-16-4, OPS CHECK NORMAL.  NO SIGN OF SMOKE OR OTHER SIGN OF ABNORMAL ODORS, OK FOR SERVICE.
